Open Access
Issue
RAIRO-Oper. Res.
Volume 58, Number 2, March-April 2024
Page(s) 2029 - 2044
DOI https://doi.org/10.1051/ro/2023121
Published online 03 May 2024
  • H. Abdollahzadeh Ahangar, M. Chellali, M. Hajjari and S.M. Sheikholeslami, Further progress on the total Roman {2}-domination number of graphs. Bull. Iran. Math. Soc. 48 (2022) 1111–1119. [Google Scholar]
  • H. Abdollahzadeh Ahangar, M. Chellali, S.M. Sheikholeslami and J.C. Valenzuela-Tripodoro, Total Roman {2}-dominating functions in graphs. Discuss. Math. Graph Theory 42 (2022) 937–958. [Google Scholar]
  • B. Brešar, M.A. Henning and D.F. Rall, Rainbow domination in graphs. Taiwanese J. Math. 12 (2008) 213–225. [Google Scholar]
  • A.P. Burger, A.P. de Villiers and J.H. van Vuuren, A binary programming approach towards achieving effective graph protection, in Proceedings of the 2013 ORSSA Annual Conference. ORSSA (2013) 19–30. [Google Scholar]
  • Q. Cai, N. Fan, Y. Shi and S. Yao, Integer linear programming formulations for double roman domination problem. Optim. Methods Softw. 37 (2022) 1–22. [Google Scholar]
  • P. Chakradhar and P. Venkata Subba Reddy, Algorithmic aspects of total Roman {2}-domination in graphs. Commun. Comb. Optim. 7 (2022) 183–192. [Google Scholar]
  • E.W. Chambers, B. Kinnersley, N. Prince and D.B. West, Extremal problems for Roman domination. SIAM J. Discrete Math. 23 (2009) 1575–158. [Google Scholar]
  • M. Chellali, T.W. Haynes, S.T. Hedetniemi and A. McRae, Roman {2}-domination. Discrete Appl. Math. 204 (2016) 22–28. [Google Scholar]
  • M. Chellali, N.J. Rad, S.M. Sheikholeslami and L. Volkmann, Roman domination in graphs, in Topics in Domination in Graphs, edited by T.W. Haynes, S.T. Hedetniemi and M.A. Henning. Springer (2020) 365–409. [Google Scholar]
  • M. Chellali, N. Jafari Rad, S.M. Sheikholeslami and L. Volkmann, Varieties of Roman domination II. AKCE Int. J. Graphs Comb. 17 (2020) 966–984. [Google Scholar]
  • M. Chellali, N. Jafari Rad, S.M. Sheikholeslami and L. Volkmann, Varieties of Roman domination, in Structures of Domination in Graphs, edited by T.W. Haynes, S.T. Hedetniemi and M.A. Henning. Springer (2021) 273–307. [Google Scholar]
  • Q. Chen, Semitotal domination numbers of grids, tori and cylinders. Util. Math. 116 (2020) 177–201. [Google Scholar]
  • E.J. Cockayne, P.A. Dreyer, S.M. Hedetniemi and S.T. Hedetniemi, Roman domination in graphs. Discrete Math. 278 (2004) 11–22. [Google Scholar]
  • O. Favaron, H. Karami, R. Khoeilar and S.M. Sheikholeslami, On the Roman domination number of a graph. Discrete Math. 309 (2009) 3447–3451. [Google Scholar]
  • S.C. García, A.C. Martínez, F.A. Hernández Mira and I.G. Yero, Total Roman {2}-domination in graphs. Quaestiones Math. 44 (2021) 411–434. [Google Scholar]
  • S. Gravier and M. Mollard, On domination numbers of Cartesian product of paths. Discrete Appl. Math. 80 (1997) 247–250. [Google Scholar]
  • F. Harary and T.W. Haynes, Double domination in graphs. ARS Comb. 55 (2000) 201–213. [Google Scholar]
  • M.A. Henning and W.F. Klostermeyer, Italian domination in trees. Discrete Appl. Math. 217 (2017) 557–564. [Google Scholar]
  • M. Ivanović, Improved integer linear programming formulation for weak Roman domination problem. Soft Comput. 22 (2018) 6583–6593. [Google Scholar]
  • M. Kheibari, H. Abdollahzadeh Ahangar, R. Khoeilar and S.M. Sheikholeslami, Total Roman {2}-reinforcement of Graphs. J. Math. 2021 (2021) 7. [Google Scholar]
  • Z. Li, Z. Shao and J. Xu, Weak {2}-domination number of Cartesian products of cycles. J. Comb. Optim. 35 (2018) 75–85. [Google Scholar]
  • C.H. Liu and G.J. Chang, Roman domination on strongly chordal graphs. J. Comb. Optim. 26 (2013) 608–619. [Google Scholar]
  • A.C. Martínez, S.C. García and J.A. Rodríguez-Velázquez, Double domination in lexicographic product graphs. Discrete Appl. Math. 284 (2020) 290–300. [Google Scholar]
  • N.J. Rad and L. Volkmann, Changing and unchanging the Roman domination number of a graph. Util. Math. 89 (2012) 79–95. [Google Scholar]
  • C.S. ReVelle and K.E. Rosing, Defendens imperium romanum: a classical problem in military strategy. Amer. Math. Monthly 107 (2000) 585–594. [Google Scholar]
  • S.M. Sheikholeslami and L. Volkmann, Nordhaus–Gaddum type inequalities on the total Italian domination number in graphs. RAIRO: Oper. Res. 56 (2022) 2235–2243. [Google Scholar]
  • I. Stewart, Defend the Roman empire. Sci. Am. 281 (1999) 136–139. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.